Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 187, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 27, 2011, 4:46 AM CDT for 5 counties in Texas. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2011, 4:46 AM CDT (09:46 UTC)
- Expired
- Apr 27, 2011, 5:45 AM CDT
- In force
- 59 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bowie County, TX, Camp County, TX, Cass County, TX, Morris County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 100 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 5:00 AM CDT | HAIL 1.75 | 2 Ne Daingerfield, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 9.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2270 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 428 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 23.5
The text
As transmitted, in the capitals the NWS used until 2016.
159 WUUS54 KSHV 270946 SVRSHV TXC037-063-067-343-449-271045- /O.NEW.KSHV.SV.W.0187.110427T0946Z-110427T1045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 446 AM CDT WED APR 27 2011 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL BOWIE COUNTY IN NORTHEAST TEXAS... EASTERN CAMP COUNTY IN NORTHEAST TEXAS... NORTHERN CASS COUNTY IN NORTHEAST TEXAS... THIS INCLUDES THE CITY OF ATLANTA... CENTRAL MORRIS COUNTY IN NORTHEAST TEXAS... SOUTHEASTERN TITUS COUNTY IN NORTHEAST TEXAS... * UNTIL 545 AM CDT * AT 442 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CASON...OR NEAR PITTSBURG...AND MOVING EAST AT 60 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DAINGERFIELD...JENKINS...OMAHA...ROCKY BRANCH...HUGHES SPRINGS... NAPLES...MAUD...REDWATER AND QUEEN CITY... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. && LAT...LON 3339 9419 3307 9406 3293 9493 3310 9500 TIME...MOT...LOC 0945Z 250DEG 52KT 3305 9484 $$ 06
1 follow-up statement
149 WWUS54 KSHV 271008 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 508 AM CDT WED APR 27 2011 TXC063-343-449-271017- /O.CAN.KSHV.SV.W.0187.000000T0000Z-110427T1045Z/ TITUS TX-MORRIS TX-CAMP TX- 508 AM CDT WED APR 27 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CAMP...MORRIS AND TITUS COUNTIES IS CANCELLED... LAT...LON 3298 9463 3323 9463 3339 9419 3307 9406 TIME...MOT...LOC 1007Z 254DEG 51KT 3312 9448 $$ TXC037-067-271045- /O.CON.KSHV.SV.W.0187.000000T0000Z-110427T1045Z/ BOWIE TX-CASS TX- 508 AM CDT WED APR 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR CASS AND BOWIE COUNTIES... AT 502 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR MARIETTA...OR 17 MILES SOUTH OF SIMMS...MOVING EAST AT 60 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRYANS MILL...RED HILL...DOUGLASSVILLE...MAUD...REDWATER...ATLANTA AND QUEEN CITY PRECAUTIONARY/PREPAREDNESS ACTIONS... HAIL UP TO GOLF BALL SIZE HAS BEEN REPORTED NORTHEAST OF DAINGERFIELD TEXAS WITH THIS. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. && LAT...LON 3298 9463 3323 9463 3339 9419 3307 9406 TIME...MOT...LOC 1007Z 254DEG 51KT 3312 9448 $$ 06
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:31 AM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 27, 3:31 AM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
331 AM CDT WED APR 27 2011
.DISCUSSION...
FINALLY GETTING RID OF SEVERE CONVECTION TO OUR SOUTHEAST BUT
LOOKING UPSTREAM...NEW CONVECTION IS FORMING ALONG THE FRONTAL
BOUNDARY TO THE WEST OF TYLER TEXAS. 07Z SFC ANALYSIS SHOWS THAT
THIS CONVECTION IS ORIENTED ALONG THE FRONTAL BOUNDARY THAT SHOULD
MAKE QUICK PROGRESS EASTWARD TODAY. LATEST LAPS ANALYSIS SHOWING
THAT WHILE THE ATMOSPHERE HAS BEEN WORKED OVER...THERE IS STILL
SOME LOW LEVEL INSTABILITY TO DEAL WITH AND GIVEN THE UPPER LEVEL
DYNAMICS IN ASSOCIATION WITH THE EJECTING UPPER TROUGH TO OUR
NORTHWEST...WOULD NOT BE SURPRISED TO SEE SOME OF THESE STORMS
PRODUCE SEVERE HAIL AS THEY MOVE EAST THIS MORNING. SO FOR THAT
REASON...KEPT CHANCE POPS GOING ACROSS THE REGION AREA WIDE TODAY
AND HAVE MENTIONED A CHANCE OF SEVERE STORMS IN THE GRIDS AS WELL.
FEEL LIKE THIS WILL BE MAINLY A MORNING EVENT ACROSS OUR WESTERN
ZONES WITH PERHAPS SOME LATE MORNING/EARLY AFTERNOON CONVECTION
CONTINUING ALONG THE FRONTAL BOUNDARY ACROSS OUR EASTERN ZONES.
WINDS SHOULD REALLY PICK UP BEHIND THE FRONT TODAY WITH WINDS OF
15 TO 25 MPH SUSTAINED WITH HIGHER GUSTS TODAY. WENT WITH A REGION
WIDE LAKE WIND ADVISORY TODAY RUNNING IT FROM 15Z THROUGH 00Z TNGT
TO ACCOUNT FOR THIS. WILL LIKELY BE A LITTLE LATER BEFORE WE GET
THIS KIND OF WHEN ACROSS OUR EASTERN PARISHES BUT DO NOT WANT TO
SEGMENT THE NPW.
QUITE A COOL DOWN IN STORE FOR THE REGION OVER THE NEXT 36 HOURS
AS HIGH PRESSURE BUILDS INTO THE REGION FROM THE WEST TONIGHT INTO
THURSDAY. RIDGE QUICKLY SHIFTS EAST OF THE REGION BY FRIDAY WITH
RETURN FLOW SETTING BACK UP FOR FRIDAY NIGHT INTO SATURDAY. THE
NEXT WEATHER MAKER IN THE FORM OF A DEEPLY AMPLIFIED UPPER LEVEL
TROUGH MOVES OUT OF THE ROCKIES AND INTO THE SOUTHERN PLAINS ON
SUNDAY. AT THIS TIME...IT APPEARS LIKE WE WILL LIKELY SEE ANOTHER
ROUND OF SEVERE THUNDERSTORMS ACROSS THE REGION SUNDAY INTO SUNDAY
NIGHT.
IMPORTANT NOTE FOR MEDIA AND OUR EMERGENCY MANAGEMENT COMMUNITY.
DAMAGE HAS BEEN WIDESPREAD ACROSS THE FOUR STATE REGION OVER THE
LAST 2 DAYS. IT WILL LIKELY TAKE SEVERAL DAYS BEFORE ALL STORM
SURVEYS CAN BE COMPLETED. ONCE A SURVEY HAS BEEN COMPLETED...WE
WILL POST THE RESULTS ON OUR WEBPAGE.
&&
.AVIATION...
PRESSURE FALLS INDICATE THAT A SFC LOW CENTERED NEAR KLBR WILL
TRACK NEWD THROUGH AR AND TOWARDS THE OHIO RIVER VALLEY TODAY.
MVFR/IFR CONDITIONS WILL PREVAIL INITIALLY BEFORE IMPROVING BY NOON.
REDEVELOPMENT OF CONVECTION REMAINS POSSIBLE AS LONG AS THE COLD
FRONT REMAINS TO THE WEST. COLD FRONT SHOULD MOVE EAST OF ALL TAF
SITES BY 21Z WEDNESDAY SHIFTING THE WINDS TO THE W AND NW. WINDS
WILL REMAIN GUSTY BEHIND THE FRONT WITH GUSTS POSSIBLY APPROACHING
30 KTS AT TIMES. SFC HIGH PRESSURE WILL BEGIN TO BUILD OVER THE
REGION AFTER 00Z THURSDAY LEADING TO CLEARING SKIES AND DIMINISHING
WIND SPEEDS THROUGH THE END OF THE TAF PERIOD. /09/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 80 50 77 51 84 / 30 10 0 0 0
MLU 83 50 76 49 83 / 40 10 0 0 0
DEQ 68 41 75 44 83 / 40 10 0 0 0
TXK 74 47 75 49 83 / 40 10 0 0 0
ELD 78 46 75 45 83 / 40 10 0 0 0
TYR 75 49 77 52 84 / 30 10 0 0 0
GGG 77 47 77 48 84 / 30 10 0 0 0
LFK 82 49 79 49 87 / 30 10 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
13/09Hazardous weather outlook, Apr 26, 12:00 PM CDT, 16 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE APR 26 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-271100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 1200 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FOR THE NORTHERN THIRD OF NORTHEAST TEXAS...MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS ALL OF SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH 7 AM WEDNESDAY... THE POTENTIAL EXIST FOR A VIOLENT OUTBREAK OF TORNADOES LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN LOUISIANA...INCLUDING SOUTHEAST OKLAHOMA AND ALL OF SOUTHERN ARKANSAS. A STRONG UPPER LEVEL TROUGH IN COMBINATION WITH A VERY UNSTABLE AND HIGHLY SHEARED ENVIRONMENT WILL LIKELY RESULT IN THE FORMATION OF SUPERCELLS ACROSS THE REGION WITH A VIOLENT AND POTENTIAL DEADLY TORNADO OUTBREAK EXPECTED. VERY LARGE HAIL AND DAMAGING WIND WILL ALSO ACCOMPANY THE CONVECTION LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. TWO TO FOUR INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS CAN BE EXPECTED ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND EXTREME NORTHEAST TEXAS TONIGHT...WHICH WILL RESULT IN FLASH FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON...BUT ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THIS SIGNIFICANT SEVERE THUNDERSTORM THREAT. LAZ017>022-TXZ152-153-165>167-271100- SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1200 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE REGION. WITH A VERY UNSTABLE ENVIRONMENT IN PLACE...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...SOME OF WHICH COULD PRODUCE TORNADOES WITH HAIL AND DAMAGING STRAIGHT LINE WINDS. THIS THREAT WILL INCREASE AS WE TRANSITION INTO THE EVENING HOURS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON BUT ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THE POTENTIAL OUTBREAK OF SEVERE THUNDERSTORMS.
In the hours before
Local storm report, Apr 27, 2:21 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
221 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG ATLANTA 31.81N 92.74W
04/27/2011 WINN LA LAW ENFORCEMENT
POSSIBLE TORNADO. WINN PARISH SHERIFF REPORTS NUMEROUS
HOUSES WITH ROOFS REMOVED. TREES COVERING PORTIONS OF
HIGHWAY 34. ONE REPORT OF PEOPLE TRAPPED IN
HOUSE...EMERGENCY PERSONNEL ATTEMPTING TO REACH
OCCUPANTS.
&&
20Local storm report, Apr 27, 2:39 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
239 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 AM TSTM WND DMG 2 S NATCHITOCHES 31.73N 93.10W
04/27/2011 NATCHITOCHES LA LAW ENFORCEMENT
POSSIBLE TORNADO. REPORTS OF NUMEROUS POWER POLES DOWN
NEAR STATE HIGHWAY 1 AND LATERAL ROAD.
&&
20Local storm report, Apr 27, 3:03 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
303 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM TSTM WND DMG 5 E MANY 31.57N 93.39W
04/27/2011 SABINE LA PUBLIC
POSSIBLE TORNADO. PINE TREES SNAPPED AND THROWN THROUGH
ROOF OF HOUSE...WITH OTHER TREES UPROOTED. OTHER
WIDESPREAD TREES DOWN AND OTHER DEBRIS NOTED NEAR ROCKY
SPRINGS ROAD AND NATCHITOCHES HIGHWAY.
&&
20Local storm report, Apr 27, 3:20 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
320 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM FLASH FLOOD WEST MONROE 32.51N 92.15W
04/27/2011 OUACHITA LA BROADCAST MEDIA
WAIST DEEP WATER REPORTED NEAR GLENWOOD APARTMENT
COMPLEX.
&&
20Local storm report, Apr 27, 3:52 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
352 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM TSTM WND DMG TULLOS 31.82N 92.33W
04/27/2011 LA SALLE LA BROADCAST MEDIA
POSSIBLE TORNADO. NUMEROUS TREES DOWN AND SEVERAL HOMES
REPORTEDLY DESTROYED.
&&
20Special weather statement, Apr 27, 4:18 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
418 AM CDT WED APR 27 2011
LAZ018>022-271015-
CALDWELL-GRANT-LA SALLE-NATCHITOCHES-WINN-
418 AM CDT WED APR 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 515 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
CALDWELL...WINN...GRANT AND LA SALLE...
IN NORTHWEST LOUISIANA...
NATCHITOCHES...
INCLUDING THE FOLLOWING LOCATIONS...
CLARKS...COLUMBIA...GRAYSON...NATCHITOCHES...OLLA AND
WINNFIELD...
AT 413 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR NATCHITOCHES...MOVING NORTHEAST
AT 60 MPH. ANOTHER STRONG THUNDERSTORM WAS DECTED NEAR WINNFIELD ALSO
MOVING TO THE NORTHEAST AT NEAR 60 MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
06The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:10 PM CDT | Tornado Warning | SHV | Harrison, Marion | 50 min |
| Apr 26, 7:13 PM CDT | Severe Thunderstorm Warning | SHV | Smith, Wood | 47 min |
| Apr 26, 7:18 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk, Shelby | 57 min |
| Apr 26, 7:41 PM CDT | Tornado Warning | SHV | Panola | 49 min |
| Apr 26, 7:47 PM CDT | Tornado Warning | SHV | Gregg, Rusk, Smith, Upshur | 43 min |
| Apr 26, 8:28 PM CDT | Tornado Warning | SHV | Gregg, Harrison, Smith | 35 min |
| Apr 26, 8:49 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Rusk, Smith | 41 min |
| Apr 26, 9:21 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion, Panola, Rusk | 54 min |
| Apr 26, 9:41 PM CDT | Severe Thunderstorm Warning | SHV | Harrison | 49 min |
| Apr 26, 9:56 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 49 min |
| Apr 26, 11:03 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River, Titus | 57 min |
| Apr 26, 11:20 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Sabine, San Augustine | 55 min |
| Apr 26, 11:34 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, San Augustine, Shelby | 56 min |
| Apr 27, 12:23 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 67 min |
| Apr 27, 1:28 AM CDT | Tornado Warning | SHV | Angelina, San Augustine | 32 min |
| Apr 27, 1:33 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 42 min |
| Apr 27, 2:00 AM CDT | Tornado Warning | SHV | Sabine, San Augustine | 47 min |
| Apr 27, 5:15 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 60 min |
| Apr 27, 7:30 AM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.